MAUDE Adverse Event Report: MIVI NEUROSCIENCE, INC. MIVI Q DISTAL ACCESS CATHETER

MIVI NEUROSCIENCE, INC. MIVI Q DISTAL ACCESS CATHETER
Model Number Q3-36163
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient arrived with a cta showing a left m2 occlusion.Iv thrombolytic was administered.Angiogram demonstrated the clot migrated to m3.Neuron max, phenom 27, aristole 18 and q catheter was used for aspiration.A q4 catheter was used first.The q4 catheter appeared to be oversized.As the microsystem was removed, the q4 prolapsed to main branch and lurched forward.Aspiration was performed in the main trunk.The q4 catheter was replaced with q3 catheter.Due to patient movement a new dsa was required.An angiogram was performed through the q3 catheter.The angiogram pushed contrast into the infarcted area.Patient had a hemorrhagic conversion due to forceful injection.The conversion requiring hemicraniectomy after the procedure.Patient showed functional recovery.

Brand Name
MIVI Q DISTAL ACCESS CATHETER
Common Device Name
DISTAL ACCESS CATHETER
Manufacturer (Section D)
MIVI NEUROSCIENCE, INC.
6545 citywest parkway
eden prairie MN 55344
Manufacturer (Section G)
MIVI NEUROSCIENCE, INC.
6545 citywest parkway
eden prairie MN 55344
Manufacturer Contact
srija bandari
6545 citywest parkway
eden prairie, MN 55344
9522081035
MDR Report Key15759928
Report Number3011410509-2022-00001
Device Sequence Number6238633
Product Code DQY
UDI-Device IdentifierB293Q3361630
UDI-PublicB293Q3361630
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K192558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQ3-36163
Device Catalogue NumberQ3-36163
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown